I have been on the pill now for 5

Patient

Q: I have been on the pill now for 5 years and recently over the past year my period lasts for 5 days then on the fifth day it ends which is usually a Saturday then sunday morning it comes back very lightly and finishes again.
i was wondering if this is a normal thing to happen or should i get checked out a possibly get a new birth control?

Doctor

A:   Thank you for writing to us.

Do you mean that you bleed every 5 days. If you bleed every 5 days, then you should see a Doctor and get the hormone levels checked.

If you were saying that the periods only happens at 30 days, then you have pretty much normal periods and do not need to worry.

Do write to us again with more clarity on the details. Hope this helps you. All the best.

Related Q&A

Q: I am taking Neurorubine - Forte and have experienced lack of eye focus and trembling in the arms ... is this a side a...

Q: I am 20 years old, female, newly(1month) on tri-estarylla. I have always had uneven breast where my left was signific...

Q: I took notheristone back in August and since then, my period has changed its date from when it was. Will my period go...

Q: I recently started taking the pill for the first time. I read online to take it on the first day of bleeding which i ...

Q: Hello. Ive been taking Lo Loestrin Fe for exactly a year to this month now. The first 2 or 3 months i bled a lot, the...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews